# SDR SWAA011515

- Difficulty date: May 22, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 47,728 hours, 42,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND OVERHEAD BIN BULLNOSE EMERGENCY EXIT LIGHTS INOP, AT ROW 9 DEF AND ROWS 7 AND 11 ABC.  REMOVED AND REPLACED BATTERY PACK PER MM.
